Discussions By Condition: Medical Stories

I think im scarred for life with this problem

Posted In: Medical Stories 5 Replies
  • Posted By: Anonymous
  • April 20, 2007
  • 06:43 PM

I was forced to take anti physcotic drugs for over 2 years and now thank god i finally dont have to take them anymore i have been off since october of 2006 its april 2007. first the drug was Haldol. it was terrible it made my eyes roll in the back of my head painfully and feel VERY weird. i told them i was allegric and what it was doin to me, and they did not care and i literally would go into seizures in front of people for months and nobody could help. it was so sad. then i got off it and was happy but then the same doctor decied to put me on Prolixin. AGAIN....this did the same stuff to my body and mind. it made my eyes painfully roll back in my head and my thoughts horrificly race. i couldnt write a letter like this thats for sure...it made me a vegtable. it made my vision blurred, it made me not be able to sit still AT ALL!! i paced. i couldnt go out in the sun otherwise i would have a seizure. all this was happenin and i would tell the doctor and he didnt care....well i NEVER went to anyone and i was stupid for not doin it. really i could have solved this from the begining maybe if i told other doctors. who knows....but my problem is, is that when they put me on the prolixin....within an hour or so...i lost all sexual function. i could not get an erection at all. could not ejaculate at all. this went on for about a year off torture from the drug when i didnt even need it. it was just like something toxic in my body. now ive been off the drug since october...6 months. half a year! and i can still not get an erection. how am i goin to make love to the girl i love like this? it breaks my heart. i think either i have nerve damage from the prolixin, or it altered the chemicals in my brain like serotonin. ive searched the net for a long time day and night trying to find the answer. ive been to one doctor and he didnt even seem to have a answer and didnt seem to care honestly. it makes me so sad. i just want to have my body the way it was before i was forced to take these drugs. does anyone have any answer to how i can fix this? i hope to god its not nerve damage because that is probley unfixable...i hope its just a chemical imbalace or however they say like the prolixin just lowered chemicals that i need for a erection and i can take some kinda medication to bring it back.

Reply Flag this Discussion

5 Replies:

  • anyone know anything???
    Anonymous 42,789 Replies Flag this Response
  • Actually now I think you are having more mental problems about the erection problems thus can't get one due to the over thinking about it. Give yourself time, you've been off the medicine now for 6 months, go out with someone you are comfortable with, don't go with the idea you will end up in bed, just date and get back to the first steps gradually. The more you go to bed thinking I'm not going to get an erection the less likely you are going to get one. Thats why I say, date first, don't think sleeping with them, just go have fun, get back use to that, then graduate to the hugging, kissing, fondling... later on, after several times like that gradually carry it further, but if you catch yourself thinking about oh I won't get an erection, then stop at that point ...keep doing this over until you get to the point you just want to be there in their arms and not worry over erection problems or not. Also, having someone you know and are very close to that you can talk this over with...your g/f? let her understand your concerns too and she can help relax you.Good Luck.
    agypsygrl 79 Replies Flag this Response
  • i wish you only knew! it hurts to hear people think its just my mind tellin me that i cant get it up......seriously this drug messed somethin up in my whole entire body. i dont think i mentioned it maybe i did but i grit my teeth all the time now and i read that thats from nerve damage from the drug prolixin. even a doctor told me i could possibly have nerve damage but then he changed his mind and said "but your too young for that"....
    Anonymous 42,789 Replies Flag this Response
  • Dear, Scarred!I would like to apologize for the insensetivity of 'agypsygirl' who obviously is not in the field of psychology nor a certified sexologist.Your side effects are VERY REAL and for some (not you, in particular) can have lifelong side effects.Sad to say not all doctors are doctors with kind bedside manners or true, they are uncaring, I have worked with two in my career. Please find another doctor there are some very caring and compassionate ones out there.To get more information type www.google.com and phase your question in the white box and you will get thousands of articles and links. Contact NAMI, it is the National Alliance for the Mentally Ill and they have medication information.I know of clients who have been on 4plus psychotropics meds at the same time for many, many years and are no longer on medication and are doing well with no obvious problems.Also you can get a self-help book to aid you in your anxiety over your erection problem along with seeing a urologist. To make sure it isn't a physical, medical problem or your prostate.Have a lovely day!Ms. Bella
    Anonymous 42,789 Replies Flag this Response
  • this is STILL a problem and id love to know if anyone knows anything about Prolixin or Haldol and what it does to your body. i think i have nerve damage and thats why i cant get it up because i could get an erection at anytime i wanted 24/7 many times over. The night that i was forced to take the drug Prolixin in the hospitol was the last night i ever had a erection. that was more than a year ago. what did this drug do to my body?
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?